Faber polynomial coefficient estimates for a comprehensive subclass of analytic bi-univalent functions


Bulut S.

COMPTES RENDUS MATHEMATIQUE, vol.352, pp.479-484, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 352
  • Publication Date: 2014
  • Doi Number: 10.1016/j.crma.2014.04.004
  • Title of Journal : COMPTES RENDUS MATHEMATIQUE
  • Page Numbers: pp.479-484

Abstract

In this work, considering a general subclass of analytic bi-univalent functions, we determine estimates for the general Taylor-Maclaurin coefficients of the functions in this class. For this purpose, we use the Faber polynomial expansions. In certain cases, our estimates improve some of those existing coefficient bounds. (C) 2014 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.